Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 17, NWS Milwaukee, WI

June 1, 2007Green County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 1, 2007, 4:03 PM CDT for Green County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2007, 4:03 PM CDT (21:03 UTC)
Expired
Jun 1, 2007, 5:00 PM CDT
In force
57 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Green County, WI

The radar

The Milwaukee radar (KMKX), 93 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 12:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
259 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 012102
SVRMKX
WIC045-012200-
/O.NEW.KMKX.SV.W.0017.070601T2103Z-070601T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 500 PM CDT

* AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTH OF MONROE...AND
  MOVING NORTH AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONROE BY 410 PM CDT...
  ALBANY AND MONTICELLO BY 420 PM CDT...
  9 MILES EAST OF NEW GLARUS BY 425 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4252 8977 4251 8939 4284 8938 4285 8972

$$

GEHRING
2 follow-up statements
000 
WWUS53 KMKX 012134
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CDT FRI JUN 1 2007

WIC045-012200-
/O.CON.KMKX.SV.W.0017.000000T0000Z-070601T2200Z/
GREEN-
430 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR GREEN COUNTY...

AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS OVER EASTERN GREEN COUNTY...FROM BELLEVILLE 
SOUTH TO JUDA AND BRODHEAD...MOVING NORTH TO NORTHEAST AT 35 MPH.  
THESE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS IN THE LAST 15 
MINUTES. 

HOWEVER A SEVERE THUNDERSTORM WAS LOCATED FARTHER SOUTH OVER EXTREME 
NORTHERN ILLINOIS AROUND DAVIS...DURAND AND PECATONICA.  THIS 
THUNDERSTORM WAS CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH...AND MAY 
CLIP SOUTHEASTERN PORTIONS OF GREEN COUNTY SOUTH OF JUDA AND 
BRODHEAD. 

HENCE THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY WILL REMAIN 
IN EFFECT UNTIL 5 PM. 

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4252 8977 4251 8939 4284 8938 4285 8972

$$
MBK
000 
WWUS53 KMKX 012156
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
456 PM CDT FRI JUN 1 2007

WIC045-012204-
/O.EXP.KMKX.SV.W.0017.000000T0000Z-070601T2200Z/
GREEN-
456 PM CDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY EXPIRES AT 500 PM
CDT...

THE SEVERE THUNDERSTORM HAS PUSHED EAST OF GREEN COUNTY.  HENCE THE 
SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY IS BEING ALLOWED TO 
EXPIRE AT 5 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

LAT...LON 4252 8977 4251 8939 4284 8938 4285 8972

$$
MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:19 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 1, 3:19 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CDT FRI JUN 1 2007

.DISCUSSION...FORECAST FOCUS ON EVENING SEVERE WEATHER EVENT...
APPROACHING UPPER LOW FOR THE WEEKEND...AND STORM SYSTEM LATE NEXT
WEEK.

.VERY SHORT TERM...IMPRESSIVE CONVECTIVE COMPLEX TO ROLL THROUGH
CWA EARLY THIS EVENING. BULK OF CONVECTION TO END FROM WEST TO
EAST BEFORE MIDNIGHT. EXPECT PATCHY FOG TO FORM IN WAKE OF
CONVECTION BUT SHOULD NOT BE DENSE DUE TO DECENT WINDS IN LOW
LEVELS OF ATMOSPHERE.

.SHORT TERM...SMALL BREAK IN CONVECTIVE ACTION EXPECTED EARLY
SATURDAY AS UPPER LOW SYSTEM OVER DAKOTAS WILL SLOWLY SLIDE INTO
MINNESOTA SATURDAY. EXPECT A REPEAT PERFORMANCE WITH CONVECTION
INCREASING DURING HEAT OF THE DAY IN MOIST UNSTABLE AIRMASS OVER
CWA. WILL KEEP HIGH RAIN CHANCES SATURDAY AND SATURDAY NIGHT AS
NGM/GFS/NAM PROGS ADVECTING DECENT 500 MILLIBAR VORTICITY ITO
REGION AS MAIN TRIGGER FOR CONVECTION.

.LONG TERM...EARLIER DISAGREEMENT BETWEEN NAM AND GFS PROGS WITH
HANDLING OF LOCATION OF UPPER LOW HAS NARROWED FOR SUNDAY WITH GFS
JUST A BIT MORE AGGRESSIVE WITH EASTERLY MOVEMENT THROUGH CWA THAN
NAM. WITH LITTLE DIFFERENCE NOW IN HANDLING OF UPPER LOW TRACK
WILL KEEP HIGH RAIN CHANCES IN FORECAST THROUGH MONDAY. PRECIPITABLE
WATER VALUES REMAIN OVER 1 INCH THROUGH SUNDAY NIGHT...SO SOME
LOCALLY MODERATE TO HEAVY RAINFALL LIKELY WITH STRONGER STORMS
DUE TO SLUGGISH MOVEMENT OF LOW. LEANED TOWARD 3 HOURLY TEMPERATURES
THROUGH MONDAY DUE TO PRESENCE OF CLOUDS AND MOIST AIRMASS.

.LONG LONG TERM...FOR THIRD DAY IN A ROW GFS/ECMWF/DGEX PROGS
POINTING TO STRONG STORM SYSTEM FOR REGION THURSDAY INTO FRIDAY.
HAVE PUSHED UP RAIN CHANCES FOR THIS PERIOD.

&&

.AVIATION...PRIMARY CONCERN IS TIMING OF STRONG THUNDERSTORMS MOVING
NEWD ACROSS SRN WI LATE THIS AFTERNOON THRU EARLY TONIGHT.
EXTRAPOLATING CURRENT RADAR TRENDS PLACES THE LEADING EDGE OF THE
CONVECTIVE LINE NEAR KMSN BY 21Z AND INTO KMKE BETWEEN 23Z-00Z.
FAIRLY CONFIDENT OF IFR CIGS/VSBYS FOR A TIME AS THUNDERSTORMS ROLE
THRU WITH EVEN SOME POTENTIAL FOR BRIEF LIFR OR VLIFR CONDITIONS.
AT THIS TIME THINK THE LINE WILL BE FAIRLY PROGRESSIVE WITH
-TSRA/SHRA DIMINISHING AFTER 06Z. AREAS OF FOG ARE LIKELY LATE
TONIGHT ONCE AGAIN...HOWEVER WITH STRONGER BOUNDARY LAYER WINDS
VSBYS SHOULD GENERALLY BE IN THE 1-3SM RANGE.  ADDITIONAL SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY SATURDAY AFTERNOON AS
UPPER LOW GRADUALLY APPROACHES WI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ZAJDEL/03
Hazardous weather outlook, Jun 1, 12:40 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1240 PM CDT FRI JUN 1 2007

WIZ046-047-051-052-056>060-062>072-020945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1240 PM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER SOUTH CENTRAL INTO PORTIONS OF SOUTHEAST WISCONSIN
ALONG AND WEST OF A LINE FROM FOND DU LAC TO OCONOMOWOC TO LAKE
GENEVA. THE THREATS WILL BE DAMAGING WINDS TO 70 MPH...LARGE HAIL
AND TORNADOES. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL
ACCOMPANY THE STRONG THUNDERSTORMS.

IN ADDITION...RAPID HEAVY RAINFALL OF ONE HALF INCH TO ONE INCH IN A
SHORT DURATION WILL RESULT IN PONDING OF WATER AND POSSIBLY SOME
MINOR STREET FLOODING.

SCATTERED THUNDERSTORMS WILL PUSH INTO PORTIONS OF SOUTHWEST
WISCONSIN THIS AFTERNOON...AND MAY CARRY OVER INTO SOUTHEAST
WISCONSIN LATE THIS AFTERNOON AND EVENING.

THE WISCONSIN OF DEPARTMENT OF NATURAL RESOURCES HAS ISSUED AN AIR
QUALITY WATCH FOR TODAY FOR MUCH OF SOUTHEAST WISCONSIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY DUE
TO A SLOW MOVING UPPER LOW CURRENTLY OVER THE DAKOTAS...THAT
SHOULD BE CENTERED OVER WISCONSIN ON SUNDAY. SOME OF THE STORMS
MAY APPROACH SEVERE LIMITS ON SATURDAY. THERE IS ANOTHER CHANCE
FOR THUNDERSTORMS LATE WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LMZ643>646-665-020945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1240 PM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY DUE
TO A SLOW MOVING UPPER LOW CURRENTLY OVER THE DAKOTAS...THAT
SHOULD BE CENTERED OVER WISCONSIN ON SUNDAY. SOME OF THE STORMS
MAY APPROACH SEVERE LIMITS ON SATURDAY. THERE IS ANOTHER CHANCE
FOR THUNDERSTORMS LATE WEDNESDAY AND THURSDAY.

TZ/MBK/MAF

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 1, 2:46 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT FRI JUN 1 2007

WIZ056>058-062>064-067>070-012130-
SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...
DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
246 PM CDT FRI JUN 1 2007

...TORNADO WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL WISCONSIN
UNTIL 7 PM CDT...

STRONG THUNDERSTORMS WERE MOVING NORTHEAST AT 25 TO 30 MPH ACROSS
FAR NORTHWEST ILLINOIS INTO FAR SOUTHWEST WISCONSIN AROUND DUBUQUE
AND PLATTEVILLE.

THESE THUNDERSTORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL
WISCONSIN INCLUDING SHULLSBURG...DARLINGTON...SPRING GREEN AND
MINERAL POINT FROM 230 PM THROUGH 330 PM...AND THEN BEGIN TO
AFFECT MONROE... NEW GLARUS...MADISON...PRAIRIE DU SAC AND
REEDSBURG BETWEEN 330 PM AND 430 PM.

THE THUNDERSTORMS WILL CONTINUE TO THE NORTHEAST AND AFFECT
JANESVILLE...BARABOO AND PORTAGE BETWEEN 430 PM AND 530 PM.

THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING SEVERAL
TORNADOES IN EASTERN IOWA AS WELL AS QUARTER SIZE HAIL AND 60 MPH
WINDS AROUND THE QUAD CITIES.

BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
CAN BE EXPECTED WITH THESE THUNDERSTORMS.

LARGE HAIL...DAMAGING WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES
WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

MBK
Special weather statement, Jun 1, 3:23 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT FRI JUN 1 2007

WIZ056>058-062>064-067>070-012200-
SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...
DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
323 PM CDT FRI JUN 1 2007

...TORNADO WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL WISCONSIN
UNTIL 7 PM CDT...

A LINE OF SHOWERS WITH EMBEDDED SEVERE THUNDERSTORMS WAS MOVING
NORTHEAST AT 25 TO 30 MPH ACROSS FAR NORTHWEST ILLINOIS INTO SOUTHWEST
WISCONSIN. COUNCIL HILL...SCALES MOUND...NEW DIGGINGS...AND SOUTH
WAYNE ARE CURRENTLY BEING AFFECTED.

THESE SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF LAFAYETTE
COUNTY INCLUDING SHULLSBURG AND LAMONT THROUGH 415 PM...AND
PORTIONS OF GREEN COUNTY INCLUDING THE CITIES OF JORDAN
CENTER...MONROE...AND JUDA THROUGH 430 PM.

THE THUNDERSTORMS WILL CONTINUE TO THE NORTHEAST AND AFFECT
MADISON...JANESVILLE...PORTAGE BETWEEN 400 PM AND 500 PM.

THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING SEVERAL
TORNADOES IN EASTERN IOWA AS WELL AS QUARTER SIZE HAIL AND 60 MPH
WINDS. SEVERE TORNADO DAMAGE HAS BEEN REPORTED TO THE NATIONAL
WEATHER SERVICE QUAD CITIES.

HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES CAN
BE EXPECTED WITH THESE THUNDERSTORMS...IN ADDITION TO LARGE
HAIL...DAMAGING WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES IN THE
STRONGEST STORMS.

BORGHOFF
Local storm report, Jun 1, 3:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     FUNNEL CLOUD     1 S SHULLSBURG          42.56N 90.23W
06/01/2007                   LAFAYETTE          WI   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT.

&&

BORGHOFF
Local storm report, Jun 1, 3:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          2 S SHULLSBURG          42.54N 90.23W
06/01/2007                   LAFAYETTE          WI   OTHER FEDERAL

            TORNADO CURRENTLY ON THE GROUND. REPORT RELAYED FROM WFO
            QUAD CITIES.

&&

BORGHOFF
Local storm report, Jun 1, 3:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TORNADO          4 E SHULLSBURG          42.57N 90.15W
06/01/2007                   LAFAYETTE          WI   LAW ENFORCEMENT

            BRIEF TORNADO TOUCHDOWN 4 MILES EAST OF SHULLSBURG.
            REPORTED BY LAW ENFORCEMENT.

&&

BORGHOFF
Local storm report, Jun 1, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FUNNEL CLOUD     DARLINGTON              42.68N 90.12W
06/01/2007                   LAFAYETTE          WI   LAW ENFORCEMENT

&&

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 9:11 PM CDTDense Fog AdvisoryMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 6 more11 hr
Jun 1, 2:57 PM CDTTornado WarningMKXLafayette67 min
Jun 1, 3:18 PM CDTSevere Thunderstorm WarningMKXGreen57 min
Jun 1, 3:44 PM CDTTornado WarningMKXIowa39 min
Jun 1, 3:56 PM CDTSevere Thunderstorm WarningMKXDane31 min
Jun 1, 4:25 PM CDTSevere Thunderstorm WarningMKXRock51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.